# SDR QMLA2016121216144

- Difficulty date: December 12, 2016
- Submitted: December 15, 2016
- Operation: Air carrier
- Aircraft: N123LN
- Make and model: Snias AS350B2
- Aircraft serial: 4115
- Aircraft time: 3,065 hours, 9,853 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

A SHORT TIME PRIOR TO LANDING, CREW AND PILOT NOTICED AN ODD ODOR IN THE AIRCRAFT.  DESCRIBED BY AS FERTLIZER OR BURNING WIRE OR INSULATION.  AIRCRAFT LANDED AT HOME BASE AND A WALKAROUND WAS UNABLE TO DETECT SOURCE OF THE ODOR.  ENGINE AND MGB BAYS WERE CHECKED FOR BURNED WIRES OR SIGNS OF DAMAGE.  CHECKED BEHIND INSTURMENT PANEL, NO DAMAGE FOUND. AIRCRAFT WAS GROUND RUN AND COULD NOT DUPLICATE ISSUE
